# SDR AALA201710199026

- Difficulty date: October 2, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,479 hours, 7,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON CENTER LEFT FLOOR SUPPORT BEAM BETWEEN FUSELAGE FRAMES 16 AND 18, S23L, Y254.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-42-11, SRM 51-43-12, AND AIRBUS DRAWING D53112816.
